# SDR AALA202008129004

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 10,611 hours, 4,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Defective
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY FLASHLIGHT INOPERATIVE, RIGHT AFT.  REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
